Web of Science: 10 cites, Scopus: 11 cites, Google Scholar: cites
On the baker's map and the simplicity of the higher dimensional Thompson groups nV
Brin, Matthew G. (Binghamton University (Estats Units d'Amèrica). Department of Mathematical Sciences)

Data: 2010
Resum: We show that the baker's map is a finite product of transpositions (particularly pleasant involutions), and conclude from this that an existing very short proof of the simplicity of Thompson's group V applies with equal brevity to the higher dimensional Thompson groups nV .
Drets: Tots els drets reservats
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Matèria: Thompson group ; Baker's map ; Infinite simple group
Publicat a: Publicacions matemàtiques, Vol. 54, Núm. 2 (2010) , p. 433-439, ISSN 2014-4350

Adreça alternativa: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/191391
DOI: 10.5565/PUBLMAT_54210_07


7 p, 106.2 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2010-06-15, darrera modificació el 2021-08-22



   Favorit i Compartir